# SDR 2002UALA01291

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N943UA
- Make and model: Boeing 737522
- Aircraft serial: 26680
- Aircraft time: 28,493 hours, 18,155 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND CREASE BEAM INBOARD SUPPORT ANGLE AT STATION 294 RBL 55 HAS CORROSION AND BARE METAL EXPOSED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED Z-ANGLE.
